# SDR UALA2012100305604

- Difficulty date: October 2, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,935 hours, 24,287 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W3384100918
- Condition: Shorted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR D42316J REMOVED AND ACCESS PANEL REMOVED AT AC0880 FOR TROUBLESHOOTING.  FOUND WIRE W3384-1009-18 SHORTED TO GROUND.  REINSTALL CONN AND PANEL AFTER REPAIR.  REPLACED CONNECTOR AND ACCESS PANEL.
